# SDR AWXA0002158

- Difficulty date: August 4, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621251
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING AND LOOSE RIVETS ON KEEL BEAM PANEL BS 663-673.  REPAIRED FASTENER HOLES IN KEEL BEAM CHORD AND REPAIRED PANEL IAW AWA ER 15-5315-01215-DL.
